# SDR F3LA2011021700601

- Difficulty date: February 13, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 16,846 hours, 8,221 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0284; RT AFT FUSELAGE SHEAR PLATE BETWEEN FRAMES 69R AND 70R HAS 4 SQUARE INCHES OF CORROSION.  EO AO-53EO-31434 SHEAR PLATE NEEDS TO BE REPLACED WITH NEW CONFIGURATION.  REPLACED RT SHEAR PLATE BETWEEN FRAMES 69R AND 70R WITH NEW CONFIGURATION.
